MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number 500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2018, the field service engineer (fse) was at the customer site and observed a blocked aperture on the instrument that was causing the reported event.The fse removed the blockage and primed the diluent on the instrument to resolve the issue.Service activity performed is verified to meet the specified requirements per established procedures.The assignable cause of the reported event was a blocked aperture.Patient information was not provided by the customer.(b)(4).
 
Event or Problem Description
The customer reported that their coulter lh 500 hematology analyzer was generating erroneously high platelet (plt) results on patient samples.The customer has not reported any change or effect to patient treatment as a results of this event.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key7745077
Report Number1061932-2018-01037
Device Sequence Number1365832
Product Code GKZ
UDI-Device Identifier15099590265038
UDI-Public(01)15099590265038(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500
Device Catalogue Number178834
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/05/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date08/02/2018
Patient Sequence Number1